# SDR SB06104

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: AR7077M3
- Part serial: R1004
- Condition: Faulty
- Location: Stab Trim
- Part time: 44,235 hours, 30,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCO FLT 1980 DURING CLIMBOUT FROM PBI, EN ROUTE TO PHL, CAPTAIN REPORTED VIA ACAR'S, STABILIZER TRIM PROBLEM.  TRIM WOULD NOT TRIM FORWARD WITH SWITCHES.  HAND TRIM IS POSSIBLE BUT FEELS LIKE IT BINDS.  AUTOPILOT TRIM WORKS FINE.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE PRIMARY STABILIZER TRIM ACTUATOR BAD.  REMOVED AND REPLACED ACTUATOR AND PERFORMED SATISFACTORY TESTS OF PRIMARY AND AUTOPILOT STABILIZER TRIM SYSTEMS PER MM 27-42-71 AND MM 22-11-81.
